# SDR IPXA2025040184922

- Difficulty date: April 1, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 34,739 hours, 20,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148N31522
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR SURROUND FS 1790 - 1820 STR 3R THE 148N3152-2 IS CORRODED.  REPLACE 1 EACH S-3R SUPPORT ANGLE (P/N: 148N3152-2) PER PRODUCTION DRAWING REQUIREMENTS AND 757-200PF SRM CHAPTER 51 REQUIREMENTS. INSTALLED NEW (2 EA) ANGLE STR 3R, PER B-757-200 IAW SRM 51-40-02.
